MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB (WITH APA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB (WITH APA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0479-02
Medical Device Problem Codes Inflation Problem (1310); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that initially the labels inside and outside the box of the balloon catheter intra-aortic balloon (iab) did not match.However, it was later clarified that there was no labelling issue; instead, the problem was with the catheter itself.No harm to the patient reported.
 
Additional Manufacturer Narrative
Updated field: b4, d4 lot#, udi #, expiry date, d9, g3, g6, h2, h3, h6 (type of investigation, investigation conclusions), h11.Corrected field: d1, d4 version/model#, catalog#.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.Complaint id# (b)(4).
 
Additional Manufacturer Narrative
Udi related data quality updates only.Providing updated device identification information in alignment with gudid.
 
Additional Manufacturer Narrative
Updated fields: b4, d8, d9, e1, g3, g6, h3, h6 (type of investigation, investigation findings, component codes, investigation conclusions), h11.The iab was returned with the membrane completely unfolded and blood on the exterior of the catheter.The extender tubing was also returned.The technician attempted to insert a laboratory 0.025¿ guide wire through the inner lumen of the returned iab and found that the inner lumen was occluded.The technician was unable to clear the occlusion; however, evidence of dried blood was observed at the tip of the guide wire.An underwater leak test of the balloon, catheter, y-fitting, extracorporeal and extender tubing was performed and no leaks were detected.The iab was placed on the cardiosave pump and the iab fully inflated.No alarm sounded from the pump.The condition of the iab as received indicated an occlusion in the inner lumen.An occlusion can cause difficulty monitoring the pressure.We were unable to confirm difficult inflation of the iab.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.Complaint id# (b)(4).

Brand Name
LINEAR 7.5FR. 34CC IAB (WITH APA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
henry pena
15 law drive
fairfield, NJ 07004
MDR Report Key21383435
Report Number2248146-2025-0000078
Device Sequence Number18211157
Product Code DSP
UDI-Device Identifier10607567106557
UDI-Public(01)10607567106557(10)3000307165(17)260509(11)230509
Combination Product (Y/N)N
Initial Reporter CountryCY
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2026
Device Model Number0684-00-0479-02
Device Catalogue Number0684-00-0479-02
Device Lot Number3000307165
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Supplement Date Received by Manufacturer03/20/2025
03/28/2025
05/08/2025
Initial Report FDA Received Date02/14/2025
Supplement Report FDA Received Date03/21/2025
03/28/2025
05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale
Patient Weight100 KG